# SDR AALA201707169003

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 3,072 hours, 1,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
